MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD. QUANTUM VENTILATION MODULE; CARDIOPULMONARY BYPASS SYSTEM GAS CONTROL UNIT

SPECTRUM MEDICAL LTD. QUANTUM VENTILATION MODULE; CARDIOPULMONARY BYPASS SYSTEM GAS CONTROL UNIT
Model Number QVM2
Medical Device Problem Codes Calibration Problem (2890); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of log files shows issue stated, however this is not conclusive and device must be analysed on return.Device en route to manufacturer, to be investigated on return.
 
Event or Problem Description
Customer has noticed that feco2 is under-reading on the qvm2.They have recently replaced wag line filter, nomoline and full circuit and still seeing the same issue.Protection of the wag line in good- 2 fluid traps, 1 gas line protector changed out regularly, when condensation is seen, tubing system opened and left to dry out between cases.Underreading persists.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Review of log files shows issue stated, however this is not conclusive and device must be analysed on return.Device en route to manufacturer, to be investigated on return.Final report: 23-jan-2026: fluid ingress discovered following subject device investigation.There seems to be no issue seen with the feco2 - the unit will be recalibrated, due to the fluid ingress on the components they will need to be replaced.Root cause determined to be liquid ingress.Spectrum medical mandates that vacuum filters and water traps must be used and replaced routinely to prevent liquid ingress into the qvm.

Brand Name
QUANTUM VENTILATION MODULE
Common Device Name
CARDIOPULMONARY BYPASS SYSTEM GAS CONTROL UNIT
Manufacturer (Section D)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK  GL29SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD.
ashville business park
commerce road
gloucester, gloucestershire GL29S L
UK   GL29SL
Manufacturer Contact
raffaella tommasini
ashville business park
commerce road
gloucester, gloucestershire GL29S-L
UK   GL29SL
MDR Report Key23776762
Report Number3006073153-2025-00298
Device Sequence Number9992781
Product Code DTX
UDI-Device Identifier05060434422064
UDI-Public05060434422064
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K202733
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQVM2
Device Catalogue Number51-000081-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Supplement Date Received by Manufacturer11/28/2025
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown